# SDR AALA202402031756

- Difficulty date: November 7, 2023
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 63,789 hours, 26,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 955 Lbl 54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON CREASE ANGLE LOCATED FROM BS 947 TO BS 955, LBL 54. REPAIRED CREASE ANGLE PER SRM 51-10-02 AND EA 349654.
